The weakly almost periodic compactification of a direct sum of finite groups

Bordbar, Behzad and Pym, J.S. (1998) The weakly almost periodic compactification of a direct sum of finite groups. Mathematical Proceedings of the Cambridge Philosophical Society, 124 (3). pp. 421-449. ISSN 0305-0041. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1017/S0305004198002540
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Computing > Theoretical Computing Group
Faculties > Science Technology and Medical Studies > School of Computing > Theoretical Computing Group
Faculties > Science Technology and Medical Studies > School of Computing > Systems Architecture Group
Depositing User: Mark Wheadon
Date Deposited: 31 Aug 2009 14:47
Last Modified: 11 Jun 2014 14:20
Resource URI: https://kar.kent.ac.uk/id/eprint/21692 (The current URI for this page, for reference purposes)
  • Depositors only (login required):